# SDR VNAA9901008

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: 45C3317B60612
- Condition: Leaking
- Location: Lt Propeller
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

THE LEFT HAND ENGINE OIL TEMPERATURE WAS BELOW EXEPTABLE LIMITS, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  DURING THE TRANSIT TO THE GATE THE OIL TEMPERATURE RETURNED TO ACCEPTABLE LIMITS, BUT THE CREW THEN NOTED OIL ON THE LEFT ENGINE COWLINGS.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND PROPELLER CONTROL UNIT TRANSFER TUBE O RING SEALS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-31.  OPERATIONAL AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
